MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256041
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the reader kit flu a+b 30 test hospital veritor the user visually inspects the cartridge and questions the result.The result was visually read positive for flu a+ and the analyzer gave a flu b+ result.No health impact or consequence reported.
 
Additional Manufacturer Narrative
Unknown lot number: d.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: this statement is to summarize the investigation results regarding a complaint that alleges discrepant result when using kit flu a+b 30 test hospital veritor (material # 256041), batch number unknown.The customer visually detected a positive result for flu a, but the analyzer gave a flu b+ result.They had some concerns about the differences between visual read and analyzer´s result.The customer confirmed that the results from the patient did not impact the treatment as it was reported as flu.Bd quality performs a systematic approach to investigate all discrepant result complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing could not be performed because the batch number was not provided.No photos or physical samples were returned; therefore, return sample analysis could not be performed.According to the report, the customer tried to interpret the results visually.Bd representative advised the customer that this test is not designed to interpret the results visually and the results should only be read through analyzer.The reported issue was unable to be confirmed.Currently, there are no adverse trends identified for discrepant result.Bd quality will continue to monitor for trends.
 
Event or Problem Description

Brand Name
KIT FLU A+B 30 TEST HOSPITAL VERITOR
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18286970
Report Number3006948883-2023-00126
Device Sequence Number20500108
Product Code GNX
UDI-Device Identifier00382902560418
UDI-Public(01)00382902560418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown